# SDR AALA20131121010

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 89,882 hours, 14,118 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON WAS FOUND TO AN OVERSIZED HOLE IN THE AFT BULKHEAD, COMMON TO THE MID SPAR FITTING.  REMOVED HOLE IN BULKHEAD ROUND & TRUE TO DIAMETER OF .625 & INSTALLED FREEZE PLUG IAW EA B767-54-032583.
